Modified Wave Operator for a System of Nonlinear Schrödinger Equations in 2d

Nakao Hayashi, Chunhua Li, Pavel I. Naumkin

Research output: Contribution to journalArticlepeer-review

24 Citations (Scopus)

Abstract

We consider a system of nonlinear Schrödinger equations with quadratic nonlinearities in two space dimensions. We prove the existence of modified wave operators or wave operators under some mass conditions.

Original languageEnglish
Pages (from-to)947-968
Number of pages22
JournalCommunications in Partial Differential Equations
Volume37
Issue number6
DOIs
Publication statusPublished - 2012 Jun
Externally publishedYes

Keywords

  • A system of nonlinear Schrödinger equations
  • Modified wave operator

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Modified Wave Operator for a System of Nonlinear Schrödinger Equations in 2d'. Together they form a unique fingerprint.

Cite this